The Jacobian Conjecture for symmetric Drużkowski mappings

Tom 86 / 2005

Michiel de Bondt, Arno van den Essen Annales Polonici Mathematici 86 (2005), 43-46 MSC: 14R15, 14R10. DOI: 10.4064/ap86-1-5

Streszczenie

Let $k$ be an algebraically closed field of characteristic zero and $F:=x+(Ax)^{*d}:k^n\rightarrow k^n$ a Drużkowski mapping of degree $\geq 2$ with $\mathop {\rm det}\nolimits JF=1$. We classify all such mappings whose Jacobian matrix $JF$ is symmetric. It follows that the Jacobian Conjecture holds for these mappings.

Autorzy

  • Michiel de BondtDepartment of Mathematics
    Radboud University of Nijmegen
    Postbus 9010
    6500 GL Nijmegen, The Netherlands
    e-mail
  • Arno van den EssenDepartment of Mathematics
    Radboud University of Nijmegen
    Postbus 9010
    6500 GL Nijmegen, The Netherlands
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek